# SDR AALA202211072964

- Difficulty date: November 2, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 36,435 hours, 15,195 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Condition: Failed
- Location: Stab Trim
- Part time: 13 hours, 7 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STAB TRIM FAILED IN FLIGHT. EMERGENCY DECLARED, FLIGHT LANDED SAFELY AT DFW. REPLACED STAB TRIM MOTOR PER AMM 27-41-71. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
